Skip to main content
Log in

Positive solution of singular boundary value problem for nonlinear fractional differential equation with nonlinearity that changes sign

  • Published:
Positivity Aims and scope Submit manuscript

An Erratum to this article was published on 10 May 2011

Abstract

In this paper, we consider the existence of positive solution to some class of singular boundary value problem for fractional differential equation with nonlinearity that changes sign, our analysis rely on the fixed point index theory.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Ouahab A.: Some results for fractional boundary value problem of differential inclusions. Nonlinear Anal. 69(11), 3877–3896 (2008)

    Article  MathSciNet  MATH  Google Scholar 

  2. Ahmad B., Sivasundaram S.: Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations. Nonlinear Anal. Hybrid Syst. 3(3), 251–258 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  3. Salem H.A.H.: On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies. J. Comput. Appl. Math. 224(2), 565–572 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  4. Benchohra M., Hamania S., Ntouyas S.K.: Boundary value problems for differential equations with fractional order and nonlocal conditions. Nonlinear Anal. 71(7–8), 2564–2575 (2009)

    MathSciNet  Google Scholar 

  5. Su X.: Boundary value problem for a coupled system of nonlinear fractional differential equations. Appl. Math. Lett. 22(1), 64–69 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  6. Xu X., Jiang D., Yuan C.: Multiple positive solutions for boundary value problem of nonlinear fractional differential equation. Nonlinear Anal. 71, 4676–4688 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  7. Zhang S.: Existence results of positive solutions to boundary value problem for fractional differential equation. Positivity 13, 583–599 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  8. Zhang S.: Existence of solution for a boundary value problem of fractional order. Acta Math. Sci. Ser. B 2, 220–228 (2006)

    Google Scholar 

  9. Zhang S.: Positive solutions to singular boundary value problem for nonlinear fractional differential equation. Comput. Math. Appl. 59, 1300–1309 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  10. Liang S., Zhang J.: Positive solutions for boundary value problems of nonlinear fractional differential equation. Nonlinear Anal. 71(11), 5545–5550 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  11. Bai Z., Lu H.: Positive solutions for boundary value problem of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005)

    Article  MathSciNet  MATH  Google Scholar 

  12. Li C.F., Luo X.N., Zhou Y.: Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations. Comput. Math. Appl. 59, 1363–1375 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  13. Kilbas A.A., Srivastava H.M., Trujillo J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)

    MATH  Google Scholar 

  14. Guo D., Lakskmikantham V.: Nonlinear Problems in Abstract Cones. Academic Press, New York (1988)

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Shuqin Zhang.

Additional information

Research supported by the NNSF of China (10971221), the Ministry of Education for New Century Excellent Talent Support Program (NCET-10-0725) and the Fundamental Research Funds for the Central Universities (2009QS06).

An erratum to this article can be found at http://dx.doi.org/10.1007/s11117-011-0123-y.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Zhang, S. Positive solution of singular boundary value problem for nonlinear fractional differential equation with nonlinearity that changes sign. Positivity 16, 177–193 (2012). https://doi.org/10.1007/s11117-010-0110-8

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11117-010-0110-8

Keywords

Mathematics Subject Classification (2000)

Navigation